MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM
Catalog Number L20309
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Test Result (2695); No Code Available (3191)
Date of Event 06/23/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Litigation alleges that patient has experienced severe pain.Additionally, it is alleged that toxic amounts of cobalt and chromium are making their way into patient's hip joint and blood stream.Update ad 27 june 2018 receipt of ppf and sticker sheets.In addition to what were previously alleged, ppf alleges loosening of the stem and elevated metal ions.Added stem due to the allegation.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
CORAIL2 NON COL HO SIZE 9
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
b.p. 256
warsaw IN 46582 0988
MDR Report Key8226136
Report Number1818910-2019-80132
Device Sequence Number11261806
Product Code KWA
UDI-Device Identifier10603295258001
UDI-Public10603295258001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20309
Device Lot Number2739064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight66